Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 376862, 14 pages
http://dx.doi.org/10.1155/2011/376862
Research Article

Positive Periodic Solutions for Neutral Delay Ratio-Dependent Predator-Prey Model with Holling-Tanner Functional Response

1School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China
2Department of Computer, Luliang University, Luliang, Shanxi 033000, China

Received 31 December 2010; Revised 25 April 2011; Accepted 29 May 2011

Academic Editor: Robert Redfield

Copyright © 2011 Guirong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using a continuation theorem based on coincidence degree theory, we establish some easily verifiable criteria for the existence of positive periodic solutions for neutral delay ratio-dependent predator-prey model with Holling-Tanner functional response , .